University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Infinite-dimensional hyperbolic sets and spatio-temporal chaos in reaction diffusion systems in R-n

Mielke, A and Zelik, SV (2007) Infinite-dimensional hyperbolic sets and spatio-temporal chaos in reaction diffusion systems in R-n JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 19 (2). pp. 333-389.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Mielke, AUNSPECIFIEDUNSPECIFIED
Zelik, SVs.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 June 2007
Identification Number : https://doi.org/10.1007/s10884-006-9058-6
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, hyperbolicity, Bernoulli shifts, space time chaos, global attractor, weighted Sobolev spaces, BOUNDARY-VALUE-PROBLEMS, SPACE-TIME CHAOS, UNBOUNDED-DOMAINS, DIFFERENTIAL-EQUATIONS, EPSILON-ENTROPY, ATTRACTORS, EXISTENCE, THEOREMS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:24
Last Modified : 17 May 2017 14:56
URI: http://epubs.surrey.ac.uk/id/eprint/831213

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800